# SDR CA110214006

- Difficulty date: February 5, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT THE CREW EXPERIENCED SMOKE IN THE COCKPIT AND AN OIL BURNING ODOR AFTER TAKEOFF.  THEY SELECTED THE RT SIDE ENGINE AS THE ONLY BLEED SOURCE AND THE SMOKE WENT AWAY.  FLIGHT DIVERTED TO SERVICE CTR.  TROUBLESHOOTING ONGOING WITH MFG ASSISTANCE.
